By Topic

On a nonlinear problem involving RC noise

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)

The problem of determining the first-order probability density of a filtered version of hard-limited RC noise is considered. An integral equation for the density is derived by using Siegert's results on zero-crossing distributions for RC noise. We also show how the integral equation can be obtained from a two-dimensional Fokker-Planck equation. The exact solution of the integral equation has not been found, but some general information is available. An iterative scheme for determining the moments has been found, and some information has been obtained regarding the behavior of the density as the variable approaches the ends of its range. One result of this portion of the investigation is a disproof of au expression for the density conjectured by Pawula and Tsai. Finally, curves for the density are obtained by solving the integral equation numerically.

Published in:

IEEE Transactions on Information Theory  (Volume:19 ,  Issue: 4 )